# SDR REXA2022022200278

- Difficulty date: January 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER AT F/S 347.25 CORRODED - LOCATED A&DRILLED PAX DOOR NEW AFT FORMER P/N 601R318034-5 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW AFT FORMER IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 07-25-20
